From Riga, Latvia:
I am 35 years old, have had type 1 diabetes for 26 years, and I am having lows around 5:00-6:00 am. I always had an evening snack, when my bedtime sugar level is below 140 mg/dl [7.8 mmol/L]. I have checked my sugar level around 2:00-3:00 am, and it's about 126-150 mg/dl [7-8.3 mmol/L]. What I can I do to solve my problem?
It sounds like your insulin, which peaks in the am, needs to be decreased. Since you have not included your insulin dose in your question, I cannot be sure what type or dose you are taking. Further discussion should be carried out with your physician.
Original posting 24 Jul 2001
Posted to Daily Care
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.